Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the asymptotic geometry of nonpositively curved graphmanifolds


Authors: S. Buyalo and V. Schroeder
Journal: Trans. Amer. Math. Soc. 353 (2001), 853-875
MSC (2000): Primary 53C20
Published electronically: November 8, 2000
MathSciNet review: 1707192
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the Tits geometry of a 3-dimensional graphmanifold of nonpositive curvature. In particular we give an optimal upper bound for the length of nonstandard components of the Tits metric. In the special case of a $\pi /2$-metric we determine the whole length spectrum of the nonstandard components.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

S. Buyalo
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, 191011 St. Petersburg, Russia
Email: buyalo@pdmi.ras.ru

V. Schroeder
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurer Str. 190, CH-8057 Zürich, Switzerland
Email: vschroed@math.unizh.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02583-6
PII: S 0002-9947(00)02583-6
Received by editor(s): July 28, 1997
Received by editor(s) in revised form: May 5, 1999
Published electronically: November 8, 2000
Additional Notes: The first author was supported by RFFI Grant 96-01-00674 and CRDF Grant RM1-169
The second author was supported by the Swiss National Science Foundation
Article copyright: © Copyright 2000 American Mathematical Society